Results 1 to 6 of 6

  Click here to go to the first Dev post in this thread.   Thread: Headache with new client

  1. #1
    Guardian of Alterra DanielRH's Avatar
    Join Date
    Aug 2010
    Location
    Boston MA
    Posts
    1,431
    Thanks Thanks Given 
    103
    Thanks Thanks Received 
    362
    Thanked in
    108 Posts

    Default Headache with new client

    I donít know what it is... but Iíve been playing the new client for 20 minutes, and I have a whopping headache. And Iím not alone.. whatever was changed, it isnít good.

    Someone said FPS was lowered? Iím on an iPhone SE running iOS 12



    Last edited by DanielRH; 10-16-2018 at 04:20 PM.

  2.   Click here to go to the next Dev post in this thread.   #2
    Spacetime Studios Dev Futumsh's Avatar
    Join Date
    Feb 2010
    Posts
    4,217
    Thanks Thanks Given 
    1
    Thanks Thanks Received 
    2,709
    Thanked in
    1,183 Posts

    Default

    Please grab the 2.3.1 update when it's available (should be later tonight, except for ios and amazon - likely 1-2 days for those), and see how that does for you.

  3. #3
    Senior Member plpr's Avatar
    Join Date
    Jan 2014
    Location
    Pennsylvania USA
    Posts
    877
    Thanks Thanks Given 
    238
    Thanks Thanks Received 
    202
    Thanked in
    135 Posts

    Default

    Fixed now. You have to update manually from the app store or play store

  4. #4
    New Member ZoeRutherford's Avatar
    Join Date
    Jun 2020
    Posts
    5
    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    1
    Thanked in
    1 Post

    Default

    wow, this is very strange. Perhaps the problem is in the game itself because some colors and sounds cause severe nausea and pain in the eyes ...

  5. #5
    Junior Member
    Join Date
    Nov 2019
    Location
    At home
    Posts
    46
    Thanks Thanks Given 
    24
    Thanks Thanks Received 
    4
    Thanked in
    4 Posts

    Default

    Quote Originally Posted by ZoeRutherford View Post
    wow, this is very strange. Perhaps the problem is in the game itself because some colors and sounds cause severe nausea and pain in the eyes ...
    Wow, THIS is very strange.

    Gesendet von meinem SM-G960F mit Tapatalk

  6.   This is the last Dev post in this thread.   #6
    Design Department Cinco's Avatar
    Join Date
    Feb 2010
    Posts
    3,408
    Thanks Thanks Given 
    42
    Thanks Thanks Received 
    6,434
    Thanked in
    1,805 Posts

    Default

    So strange!

    Happy New Year, everybody!
    | | | |

    Need help? Please visit our Support Website at http://support.spacetimestudios.com

Similar Threads

  1. What's with the new client?
    By ilhanna in forum AL General Discussion
    Replies: 9
    Last Post: 08-01-2016, 01:28 PM
  2. About new client
    By Vrazicak in forum AL General Discussion
    Replies: 4
    Last Post: 06-04-2016, 01:22 PM
  3. Elite Jarl has a headache!
    By Energizeric in forum AL Technical Issues and Bugs
    Replies: 10
    Last Post: 04-10-2014, 02:12 AM
  4. Can we please remove this tornado(aka headache)
    By Azepeiete in forum AL Suggestions and Feedback
    Replies: 20
    Last Post: 02-16-2014, 01:59 AM
  5. Before people start giving me a headache...
    By Blind in forum PL General Discussion
    Replies: 28
    Last Post: 06-07-2012, 07:29 PM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •